# SDR GLBA20111101G

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 34,319 hours, 45,119 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS A FUEL LEAK ON THE LT ENGINE.  MX REPLACED THE LP FUEL PUMP.
